_crystalmyth (_crystalmyth) wrote in vaginapagina,
_crystalmyth
_crystalmyth
vaginapagina

Breakthrough bleeding after starting the pill

I have an IUD, but last month I went on the pill (Lo-Ovral) so that I could have control over when my periods came (they were coming on the weekends - the only time I get to see my boyfriend), and for the skin clearing benefits.

Well.

Around the time that my period was supposed to come (24th), I started spotting and having a bit of breakthrough bleeding. Not HEAVY, but more like a light period. It's been over two weeks now and it doesn't look like it's stopping. I've followed advice I've gotten on the internet and am taking 1000mg of vitamin C with my pill to maximize estrogen absorption, and have been for a little less than a week now.

Not only that, but my skin is going crazy too. FML.

What else can I do?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments